Pain In The Feet From The Knees To The Soles Of The Feet, Especially In Cold Weather?
Congratulations mlm, I want this, lately, I often feel pain in the legs from the knees to the soles of the feet, if the weather is cold, the pain feels more … r nAnd starting in April until now I have never menstruated … r nSince I used KB Implants in April 2018 kmarin. Please explain about the problem I’m experiencing now …
Hello. Thank you for the question on HealthReplies.com.
The pain in your feet that you feel can be caused by the following conditions:
Muscle fatigue (myalgia). Especially if you use a lot of activities in your daily activities like walking, running, standing, etc. Tissue injury (muscle, bone, tendon, etc.) after a fall or collision of an artery. Usually the pain will appear during activity and subside when rested blocked blood vessels. Leg pain in this condition is accompanied by swelling and a feeling of heaviness in the legs
If the pain is so annoying, and not improved by rest and activity restrictions, you should consult a general practitioner first. If necessary, the doctor will perform a supporting examination such as a photo of the lower leg, or refer to an orthopedic doctor for further tracking. To relieve pain, besides being rested, you can take over-the-counter painkillers such as paracetamol.
As for your non-menstrual complaints, it could be related to the KB implants used. The implant contains progesterone whose function is to prevent ovulation, thin the lining of the uterus, and thicken mucus of the cervix, so it is expected that the sperm is less likely to meet with the egg to fertilize. Keep in mind, menstruation occurs due to uterine lining decay when eggs are removed from the ovaries generally every month (ovulation) is not fertilized by sperm. Because KB implants prevent the removal of eggs, and thin the lining of the uterus, menstruation will generally rarely occur when using implants.
If you are not comfortable with this, you can consult your obstetrician who has your implant in place to consider other contraceptives that are comfortable for you.
That's all the explanation from me. May be useful